hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.2498/cit.1001736

A Fuzzy Based Distributed Algorithm for Maintaining Connected Network Topology in Mobile Ad-Hoc Networks Considering Freeway Mobility Model

Jishan Mehedi ; Department of Electronics and Communication Engineering, National Institute of Technology, Silchar, Assam, India
Mrinal Kanti Naskar   ORCID icon orcid.org/0000-0001-9357-887X ; Advanced Digital and Embedded Systems Lab, Department of Electronics and Telecommunication Engineering, Jadavpur University, Kolkata, India

Puni tekst: engleski, PDF (2 MB) str. 69-84 preuzimanja: 557* citiraj
APA 6th Edition
Mehedi, J. i Naskar, M.K. (2012). A Fuzzy Based Distributed Algorithm for Maintaining Connected Network Topology in Mobile Ad-Hoc Networks Considering Freeway Mobility Model. Journal of computing and information technology, 20 (2), 69-84. https://doi.org/10.2498/cit.1001736
MLA 8th Edition
Mehedi, Jishan i Mrinal Kanti Naskar. "A Fuzzy Based Distributed Algorithm for Maintaining Connected Network Topology in Mobile Ad-Hoc Networks Considering Freeway Mobility Model." Journal of computing and information technology, vol. 20, br. 2, 2012, str. 69-84. https://doi.org/10.2498/cit.1001736. Citirano 28.02.2020.
Chicago 17th Edition
Mehedi, Jishan i Mrinal Kanti Naskar. "A Fuzzy Based Distributed Algorithm for Maintaining Connected Network Topology in Mobile Ad-Hoc Networks Considering Freeway Mobility Model." Journal of computing and information technology 20, br. 2 (2012): 69-84. https://doi.org/10.2498/cit.1001736
Harvard
Mehedi, J., i Naskar, M.K. (2012). 'A Fuzzy Based Distributed Algorithm for Maintaining Connected Network Topology in Mobile Ad-Hoc Networks Considering Freeway Mobility Model', Journal of computing and information technology, 20(2), str. 69-84. https://doi.org/10.2498/cit.1001736
Vancouver
Mehedi J, Naskar MK. A Fuzzy Based Distributed Algorithm for Maintaining Connected Network Topology in Mobile Ad-Hoc Networks Considering Freeway Mobility Model. Journal of computing and information technology [Internet]. 2012 [pristupljeno 28.02.2020.];20(2):69-84. https://doi.org/10.2498/cit.1001736
IEEE
J. Mehedi i M.K. Naskar, "A Fuzzy Based Distributed Algorithm for Maintaining Connected Network Topology in Mobile Ad-Hoc Networks Considering Freeway Mobility Model", Journal of computing and information technology, vol.20, br. 2, str. 69-84, 2012. [Online]. https://doi.org/10.2498/cit.1001736

Sažetak
Mobile Ad-Hoc Networks (MANETs) present real-time embedded system that is being used in a wide variety of applications where traditional networking infrastructure is practically infeasible. The highly dynamic character of a Mobile Ad-Hoc Network (MANET) poses significant challenges on network communications. Previous work on MANET has resulted in numerous routing protocols aiming to maintain network connectivity among the active nodes. This paper presents a fuzzy-based distributed algorithm to maintain connected MANET considering freeway mobility model. According to the algorithm, each node will control itself in a way that it can maintain its connectivity with other nodes. In this approach each node is enabled with a Global Positioning System (GPS) receiver. Through GPS each and every node is getting its position and velocity. After getting the information all the nodes in a network transmit their position and velocity information periodically. Obtaining information from all other nodes, each node will decide its own velocity to maintain connectivity. Moreover, faults to a particular node have also been considered in this algorithm. Results obtained through simulation studies show the effectiveness of the proposed algorithm.

Ključne riječi
ad-hoc networks; connectivity; fuzzy logic; freeway mobility model; distributed algorithm

Hrčak ID: 85079

URI
https://hrcak.srce.hr/85079

Posjeta: 708 *